# SDR DALA2022051703380

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 CORROSION ON E&E ACCESS DOOR CUT OUT AT LOWER FUSELAJE (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00065: CORROSION ON E&E ACCESS DOOR CUT OUT AT LOWER FUSELAJE WAS REPAIRED PER ER/A 599124-14 REV. ORIGINAL SECTION I (PERMANENT REPAIR). (2234779)
